# SDR ASAA9940055

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 14-18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT ROWS 14-18.  RECONNECTED LIGHTS AND WIRING AT ROW 18 AND LIGHTS OPERATED NORMALLY.  (M)
